MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; MASK,LOOP,PINK-STRIPED,FOAM,LVL 3

Medline Industries, LP MEDLINE; MASK,LOOP,PINK-STRIPED,FOAM,LVL 3
Catalog Number NON27712EL
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/06/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the metal strip under the foam strip has been coming off.I compared it to an older one and yes, the foam peels off a lot easier where i can see the metal strip coming off.".
 
Additional Manufacturer Narrative
The customer reported that the foam strip has been coming off and that the metal strip under the foam strip has been coming off.The samples were inspected, the contract manufacturer was sent the finished device alleged failure investigation form to perform an investigation at their facility, complaint data was analyzed, the reported lot was inspected by medline, and stock was checked at the supplying branch.The samples were reviewed and the weld holding the nose piece was opened and the strips were loose; the product did not meet specifications.The vendor determined that the weld strength was not strong enough due to a malfunction of the mask machine, and based on the investigation results, no further actions are being taken at this time.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
MASK,LOOP,PINK-STRIPED,FOAM,LVL 3
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
jarred meyers
three lakes drive
northfield, IL 60093--275
MDR Report Key50927227
Report Number1417592-2026-52806
Device Sequence Number9734240
Product Code FXX
UDI-Device Identifier10080196754441
UDI-Public10080196754441
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K223236
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberNON27712EL
Device Lot Number52124100284
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer03/28/2025
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/17/2025
Initial Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown